Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Absolute continuity of certain unitary and half-scattering operators.


Author: C. R. Putnam
Journal: Proc. Amer. Math. Soc. 13 (1962), 844-846
MSC: Primary 47.48
DOI: https://doi.org/10.1090/S0002-9939-1962-0143038-0
MathSciNet review: 0143038
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. T. Kuroda, On the existence and the unitary property of the scattering operator, Nuovo Cimento (10) 12 (1959), 431-454.
  • [2] C. R. Putnam, On differences of unitarily equivalent self-adjoint operators, Proc. Glasgow Math. Assoc. 4 (1960), 103-107. MR 0121661 (22:12395)
  • [3] -, Commutators, perturbations, and unitary spectra, Acta Math. 106 (1961), 215-322. MR 0133688 (24:A3514)
  • [4] -, On the spectra of unitary half-scattering operators, Quart. J. Appl. Math. 20 (1962), 85-88. MR 0138365 (25:1812)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.48

Retrieve articles in all journals with MSC: 47.48


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0143038-0
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society